My son has been taking Onfi for only a short time, a week, and has side effects like over sleepy and can't wake up enough to eat or drink, seems to have pain in his stomach and irritated, possibly trouble focusing and some confusion possibly also. I'm thinking I don't care how long it would take to get over these side effects It cant be worth it. Says also some things can become permanent? I am choosing to take him off Onfi and try another seizure med.He has been moaning in distress for hours today as well as half the night til he just collapsed. There's nothing I can do to help him. I can't stand that feeling andhe is not able to tell me exactly what is happening.
Hi.I'd call his neurologist first thing in morning and tell them.it could be the side affects. It last 8 hrs.If you don't want wait I'd go er and let the neurologist on call check him out.There are other meds that can be combined. Maybe its to strong for him.Good luck.Hope you both are doing better
- Onfi Information for Consumers
- Onfi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Onfi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2017 • 2 answers
Updated 21 Dec 2014 • 1 answer
Updated 20 May 2017 • 1 answer
Updated 22 Apr 2018 • 1 answer
Updated 27 Aug 2018 • 1 answer